Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

An Excursion-Theoretic Approach to Stability of Discrete-Time Stochastic Hybrid Systems

Author(s):

D. Chatterjee, S. Pal
Conference/Journal:

http://dx.doi.org/10.1007/s00245-010-9117-6, Applied Mathematics & Optimization, vol. 63, pp. 217-237, Applied Mathematics & Optimization, Also available at: http://arxiv.org/abs/0901.2269
Abstract:

We address stability of a class of Markovian discrete-time stochastic hybrid systems. This class of systems is characterized by the state-space of the system being partitioned into a safe or target set and its exterior, and the dynamics of the system being different in each domain. We give conditions for $L_1$-boundedness of Lyapunov functions based on certain negative drift conditions outside the target set, together with some more minor assumptions. We then apply our results to a wide class of randomly switched systems (or iterated function systems), for which we give conditions for global asymptotic stability almost surely and in $L_1$. The systems need not be time-homogeneous, and our results apply to certain systems for which functional-analytic or martingale-based estimates are difficult or impossible to get.

Year:

2011
Type of Publication:

(01)Article
Supervisor:



File Download:

Request a copy of this publication.
(Uses JavaScript)
@article{springerlink:10.1007/s00245-010-9117-6,
   author = {Debasish Chatterjee and Soumik Pal},
   title = {An Excursion-Theoretic Approach to Stability of Discrete-Time Stochastic Hybrid Systems},
   journal = {Applied Mathematics & Optimization},
   publisher = {Springer New York},
   issn = {0095-4616},
   keyword = {Mathematics and Statistics},
   pages = {1-21},
   url = {http://dx.doi.org/10.1007/s00245-010-9117-6},
   note = {10.1007/s00245-010-9117-6},
   year = {2010}
}
Permanent link